# SDR 2007UALA02064

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 42,693 hours, 31,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON APU START, FLAMES REPORTED COMING OUT OF REAR OF AIRCRAFT.  APU SHUT DOWN WITH FAULT LIGHT.  [07-06-07]  REFERENCE SERVICE TIP 49-00-02 PG 200A.  PROBABLE CAUSES  ARE IF THE  APU HAS BEEN SHUTDOWN FOR A TIME LESS THAN  ONE HOUR OR IF THE PRE-START EXHAUST GAS TEMPERATURE (EGT) IS GREATER THAN 100 DEGREES F AND/OR  RESIDUAL FUEL IN THE COMBUSTOR PRIOR TO STARTING. THE BRIEF FLAME DOES NOT POSE ANY OPERATIONAL RISK TO THE AIRCRAFT.
